I started taking birth control and my mood went crazy

Patient

Q: I started taking birth control and my mood went crazy and my period was lasting longer than usually so I stopped the bc. My period lasted 11 days and now it's time for my period again now it's late. Does anyone know what's wrong?

Any help would be appreciated!!
Thanks so much!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews